Distance-regularity and the spectrum of graphs

Research output: Contribution to journalArticleScientificpeer-review

294 Downloads (Pure)
Original languageEnglish
Pages (from-to)265-278
JournalLinear Algebra and its Applications
Volume236
Publication statusPublished - 1996

Cite this

@article{0b0a4a2f4eec4ab3b71833f547d4159b,
title = "Distance-regularity and the spectrum of graphs",
author = "W.H. Haemers",
year = "1996",
language = "English",
volume = "236",
pages = "265--278",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",

}

Distance-regularity and the spectrum of graphs. / Haemers, W.H.

In: Linear Algebra and its Applications, Vol. 236, 1996, p. 265-278.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Distance-regularity and the spectrum of graphs

AU - Haemers, W.H.

PY - 1996

Y1 - 1996

M3 - Article

VL - 236

SP - 265

EP - 278

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

ER -